# SDR 20000830SH024

- Difficulty date: November 2, 1999
- Submitted: August 30, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAKE ASSY, PN 2-1585, FAILED PREMATURELY.  NR 1 STATOR BROKEN AND BINDING IN TORQUE TUBE KEY SLOTS.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY, AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1585.  (X)
